# SDR HNAA2014123100390

- Difficulty date: December 31, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 64,816 hours, 72,744 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: 4D205401
- Condition: Failed
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH NR 1 PROPELLER TIMER SELECTED, BLADES 1 AND 3 CONTINUED TO HEAT.  WOULD NOT CYCLE.  DURING GROUND RUN, OPS CHECKED OF NR 2 PROPELLER TIMER.  R & R NR 2 PROPELLER TIMER.  OPS CHECKED GOOD IAW MM 30-61-00.  OK FOR SERVICE.
